# SDR DXTA2015042706011

- Difficulty date: April 26, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 5,442 hours, 4,248 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING, LEFT MAIN GEAR DIDN'T HAVE GREEN LIGHT.  PERFORMED EMERGENCY GEAR EXTENSION.  FOUND THE LT GEAR DOWN & LOCK LIGHT BULBS INOPERATIVE.  REMOVED THE FAILED INDICATOR BULBS & INSTALLED NEW BULBS.  JACKED ACFT & CYCLED THE GEAR SEVERAL TIMES WITH NO FAILURES.  DOWN JACKED ACFT.  OPERATIONAL TESTS CHECKED GOOD IAW MM 32-30.  BULB REMOVED & INSTALLED .  VERIFIED THAT THE LANDING GEAR SHUTTLE VALVES WERE RESET AFTER THE GEAR BLOW DOWN.
